# SDR A6YA2013F00161

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N724B
- Make and model: Braero HS125700A
- Aircraft serial: NA0204
- Aircraft time: 12,654 hours, 10,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BA273101
- Condition: Out Of Position
- Location: Bleed Air Sys
- Part time: 12,654 hours, 10,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 20,000 FT.  REAR BAY OVERHEAT INDICATOR ILLUMINATED, EMERGENCY PROCEDURES FOLLOWED AND LANDED WITH OUT INCIDENT.    A BLEED AIR LEAK WAS FOUND BETWEEN FLOW CONTROL VALVE AND BLEED AIR DISTRIBUTOR DUCT.  V BAND CLAMP WAS REPOSITIONED AND DUCT,  RESEATED. A LEAK CHECK WAS PERFORMED WITH NO LEAKS NOTED.  THE ACFT CONTINUED ON TO ITS FINAL DESTINATION WITH NO FURTHER PROBLEMS.
